# SDR SWAA118142

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 1,930 hours, 1,082 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Part serial: F03950
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREED, RED LIGHTS ILLUMINATED WHEN GEAR HANDLE IN "OFF" POSITION.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE PER MM.
